# SDR SWAA021967

- Difficulty date: August 25, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 49,235 hours, 42,415 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6547978
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CREASE BEAM WEB CRACKED BETWEEN BS 616 AND BS 639, STR 17L.  REMOVED AND REPLACED CREASE BEAM WEB PER SRM.
